# SDR 1322090505

- Difficulty date: September 5, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N422QS
- Make and model: Gulstm GIV
- Aircraft serial: 1322
- Aircraft time: 7,247 hours, 3,432 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 1159SCAV3856
- Part serial: 0209
- Condition: Defective
- Location: Brake Overtemp
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

NR 3 BRAKE OVERTEMP INDICATION DURING TAXI OUT FOR TAKEOFF.
